# SDR UIEA2019102875799

- Difficulty date: October 25, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 81,880 hours, 24,028 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 12291
- Condition: Unwanted Deploy
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DESCENT DEVICE DEPLOYED IN CREW SERVICE AREA.( TRANSFERRED TO MDDR 119657 PER MEL 25-61-01-01, CAT 'C', DUE DATE: 04-NOV-19.  LP 1083015 - M10: REMOVED AND REPLACED DESCENT DEVICE IAW MAINTENANCE MANUAL SUPPLEMENT 25-61-03. THIS CLEARS DMI #119657. MCC NOTIFIED AND PLACARDS REMOVED.  )
